# SDR HEEA955612

- Difficulty date: August 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2276B
- Make and model: Bell 206B
- Aircraft serial: 3628
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Drive Shaft
- Part number: 206040015103
- Condition: Overtemp
- Location: Eng/Xmsn
- Part time: 10,552 hours
- Stage of operation: IN
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

BOTH FORWARD YELLOW TEMP. INDICATORS TURNED BLACK. REPLACED WITH SERVICEABLE DRIVE SHAFT.
